# SDR AU990878

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 CYLINDER EXHAUST VALVE ROCKER ARM FRACTURED.  SUBMITTER SUSPECTED ROCKER ARM BUSHING INCORRECTLY FITTED, COVERING THE OIL HOLE AND PREVENTING LUBRICATION.  (X)
